# SDR AWXA200501040

- Difficulty date: September 13, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 74,090 hours, 29,171 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376A
- Part serial: 0134
- Condition: Burned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED A STRONG BURNING ODOR COMING FROM FLT DECK WHILE THE ACFT PARKED AT GATE.  PILOTS REPORTED THE CIRCUIT BREAKER FOR THE EQUIPMENT COOLING SUPPLY FAN 1 WAS FOUND POPPED ON THE P6-3 PANEL F-17.  MX REMOVED AND REPLACED THE NR 1 EQUIPMENT COOLING FAN PER BMM 21-58-06-4.  OPERATIONAL TEST WAS GOOD.  VENDOR TEAR DOWN REPORT CONFIRMS REASON FOR REMOVAL.  PRETEST WAS PERFORMED AND FAILED INSULATION TEST.  FOUND BEARING FAILURE AND STATOR ASSEMBLY BURNED.  BEARING, CONNECTOR, KEY AND STATOR ASSEMBLY WERE REPLACED AND UNIT PASSED FUNCTIONAL TEST.  ALL WORK AND FUNCTIONAL TESTS WERE PREFORMED IAW CMM 21-58-15 REV 10.
